Alert archive / Minnesota / River Flood Warnings in 2018

River Flood Warning 47, NWS La Crosse, WI

June 20, 2018Mower County, Minnesota

NWS La Crosse, WI issued this river flood warning at Jun 20, 2018, 8:02 AM CDT for Mower County, Minnesota. It took effect at Jun 20, 2018, 12:17 PM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 8:02 AM CDT (13:02 UTC)
In effect from
Jun 20, 2018, 12:17 PM CDT
Expired
Jun 23, 2018, 4:19 AM CDT
In force
64 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Mower County, MN

The radar

The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turtle Creek near Austin (TRCM5).

Action stage
7 ft
Minor stage
10.5 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05456500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

499 
WGUS43 KARX 201302
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
802 AM CDT Wed Jun 20 2018

.A burst of 1 to 2 inches of rainfall overnight across the eastern 
parts of Freeborn county has produced significant runoff and rising 
water along Turtle Creek. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-210101-
/O.NEW.KARX.FL.W.0047.180620T1717Z-180622T1400Z/
/TRCM5.1.ER.180620T1717Z.180621T0000Z.180621T2000Z.NO/
802 AM CDT Wed Jun 20 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turtle Creek Near Austin 3NW.
* from this afternoon to Friday morning.
* At  7:30 AM Wednesday the stage was 9.8 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by mid day and continue to rise 
  to near 10.9 feet by this evening. The creek will fall below 
  flood stage by Thursday.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
13 follow-up statements
519 
WGUS83 KARX 202146
FLSARX


Flood Statement
National Weather Service La Crosse WI
446 PM CDT Wed Jun 20 2018

.Runoff from recent heavy rainfall has created rises along the 
Mississippi River and Turtle Creek and minor flooding.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC157-WIC011-211247-
/O.CON.KARX.FL.W.0046.180621T1800Z-000000T0000Z/
/WABM5.1.ER.180621T1800Z.180624T0000Z.000000T0000Z.NO/
446 PM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Mississippi River at Wabasha.
* from Thursday afternoon until further notice...Or until the warning
  is cancelled.
* At  4:15 PM Wednesday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday and rise to near 13.2 
  feet this weekend.
* Impact...At 13.0 feet...The railroad underpass on Highway 60 may be 
  flooded. Flooding is also possible along Lawrence Boulevard and 
  Main Street East. Some businesses near the river may be flooded.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC099-211247-
/O.CON.KARX.FL.W.0047.000000T0000Z-180622T1400Z/
/TRCM5.1.ER.000000T0000Z.180621T0000Z.180621T2000Z.NO/
446 PM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Friday morning...Or until the warning is cancelled.
* At  3:30 PM Wednesday the stage was 11.3 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 11.4 feet this
  evening. The river will fall below flood stage Thursday.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
510 
WGUS43 KARX 210214
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
914 PM CDT Wed Jun 20 2018

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Minnesota...

  Turtle Creek Near Austin 3NW affecting Mower County

.Runoff recent rainfall and additional rainfall has caused rises 
along Turtle Creek near Austin. Water levels are expected to rise 
moderate flood stage. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-211413-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180624T0600Z/
/TRCM5.2.ER.000000T0000Z.180622T0000Z.180623T1200Z.NR/
914 PM CDT Wed Jun 20 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Turtle Creek Near Austin 3NW.
* At  8:30 PM Wednesday the stage was 11.4 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will rise to near 13.4 feet Thursday 
  evening. The river will fall below flood stage Saturday 
  morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
371 
WGUS83 KARX 210937
FLSARX


Flood Statement
National Weather Service La Crosse WI
437 AM CDT Thu Jun 21 2018

.Recent heavy rain is leading to river rises and flooding in some 
areas.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC157-WIC011-220036-
/O.CON.KARX.FL.W.0046.180622T0000Z-000000T0000Z/
/WABM5.1.ER.180622T0000Z.180624T0600Z.000000T0000Z.NO/
437 AM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Mississippi River at Wabasha.
* from this evening until further notice...Or until the warning is 
  cancelled.
* At  4:15 AM Thursday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.2 feet by Sunday morning.
* Impact...At 13.0 feet...The railroad underpass on Highway 60 may be 
  flooded. Flooding is also possible along Lawrence Boulevard and 
  Main Street East. Some businesses near the river may be flooded.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC099-220036-
/O.CON.KARX.FL.W.0047.000000T0000Z-180624T0600Z/
/TRCM5.2.ER.000000T0000Z.180622T0000Z.180623T1200Z.NR/
437 AM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until late Saturday night...Or until the warning is cancelled.
* At  3:30 AM Thursday the stage was 11.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.4 feet by this
  evening. The river will fall below flood stage Saturday morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
769 
WGUS83 KARX 211535
FLSARX


Flood Statement
National Weather Service La Crosse WI
1035 AM CDT Thu Jun 21 2018

..Recent heavy rain is leading to river rises and flooding in some 
areas.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-220635-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180624T1108Z/
/TRCM5.2.ER.000000T0000Z.180622T0600Z.180623T1708Z.NR/
1035 AM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Sunday morning...Or until the warning is cancelled.
* At  9:30 AM Thursday the stage was 11.8 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by 
  Friday morning. The river will fall below flood stage Saturday.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
914 
WGUS83 KARX 212150
FLSARX


Flood Statement
National Weather Service La Crosse WI
450 PM CDT Thu Jun 21 2018

.Runoff from recent heavy rainfall has caused rises along the 
Mississippi River Turtle Creek.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC157-WIC011-221250-
/O.CON.KARX.FL.W.0046.180622T0000Z-000000T0000Z/
/WABM5.1.ER.180622T0000Z.180624T0000Z.000000T0000Z.NO/
450 PM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Mississippi River at Wabasha.
* until further notice...Or until the warning is cancelled.
* At  2:15 PM Thursday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this evening and rise to near 
  13.1 feet Saturday evening.
* Impact...At 13.0 feet...The railroad underpass on Highway 60 may be 
  flooded. Flooding is also possible along Lawrence Boulevard and 
  Main Street East. Some businesses near the river may be flooded.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC099-221250-
/O.CON.KARX.FL.W.0047.000000T0000Z-180624T1108Z/
/TRCM5.2.ER.000000T0000Z.180622T0600Z.180623T1708Z.NR/
450 PM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Sunday morning...Or until the warning is cancelled.
* At  4:30 PM Thursday the stage was 11.8 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet  
  Friday morning. The river will fall below flood stage Saturday.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
745 
WGUS83 KARX 220149
FLSARX


Flood Statement
National Weather Service La Crosse WI
849 PM CDT Thu Jun 21 2018

.Runoff from recent heavy rainfall has caused rises along the 
Mississippi River and Turtle Creek.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC157-WIC011-221648-
/O.CON.KARX.FL.W.0046.000000T0000Z-000000T0000Z/
/WABM5.1.ER.180621T2307Z.180624T0600Z.000000T0000Z.NO/
849 PM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Mississippi River at Wabasha.
* until further notice...Or until the warning is cancelled.
* At  8:15 PM Thursday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.2 feet  
  Sunday morning then begin falling.
* Impact...At 13.0 feet...The railroad underpass on Highway 60 may be 
  flooded. Flooding is also possible along Lawrence Boulevard and 
  Main Street East. Some businesses near the river may be flooded.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

MNC099-221648-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2100Z/
/TRCM5.1.ER.000000T0000Z.180622T0600Z.180623T0300Z.NO/
849 PM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...Or until the warning is cancelled.
* At  8:30 PM Thursday the stage was 11.7 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below flood 
  stage Friday evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
773 
WGUS83 KARX 220919
FLSARX


Flood Statement
National Weather Service La Crosse WI
419 AM CDT Fri Jun 22 2018

...Flood Warning Continues for Turtle Creek near Austin MN...

.Heavy rain on Tuesday night has caused minor flooding along Turtle 
Creek near Austin MN...

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230018-
/O.CON.KARX.FL.W.0047.000000T0000Z-180623T2100Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0300Z.NO/
419 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...Or until the warning is cancelled.
* At  3:30 AM Friday the stage was 11.5 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$

Boyne
313 
WGUS83 KARX 221415
FLSARX


Flood Statement
National Weather Service La Crosse WI
915 AM CDT Fri Jun 22 2018

.!! INSERT SYNOPSIS HERE (OPTIONAL) !!.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230516-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180623T1800Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0000Z.NO/
915 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:30 AM Friday the stage was 11.2 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
497 
WGUS83 KARX 221418
FLSARX


Flood Statement
National Weather Service La Crosse WI
918 AM CDT Fri Jun 22 2018

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230518-
/O.CON.KARX.FL.W.0047.000000T0000Z-180623T1800Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0000Z.NO/
918 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:30 AM Friday the stage was 11.2 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
955 
WGUS83 KARX 221428
FLSARX


Flood Statement
National Weather Service La Crosse WI
928 AM CDT Fri Jun 22 2018

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230527-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2000Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0200Z.NO/
928 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:30 AM Friday the stage was 11.2 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
830 
WGUS83 KARX 222143
FLSARX


Flood Statement
National Weather Service La Crosse WI
443 PM CDT Fri Jun 22 2018

.Recent rainfall has caused rises along the Turtle Creek near 
Austin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-231243-
/O.CON.KARX.FL.W.0047.000000T0000Z-180623T2000Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0200Z.NO/
443 PM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...Or until the warning is cancelled.
* At  4:30 PM Friday the stage was 10.8 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below flood 
  stage this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
769 
WGUS83 KARX 230145
FLSARX


Flood Statement
National Weather Service La Crosse WI
845 PM CDT Fri Jun 22 2018

.Recent rainfall has caused rises along the Turtle Creek near 
Austin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-231645-
/O.EXT.KARX.FL.W.0047.000000T0000Z-180623T2055Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.180623T0255Z.NO/
845 PM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Saturday afternoon...Or until the warning is cancelled.
* At  8:30 PM Friday the stage was 10.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall and drop below flood 
  stage tonight.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
641 
WGUS83 KARX 230919
FLSARX


Flood Statement
National Weather Service La Crosse WI
419 AM CDT Sat Jun 23 2018

...Flood Warning Cancelled for Turtle Creek near Austin MN...

.Turtle Creek near Austin fell below flood stage this morning.  As a 
result, the flood warning for this river has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230949-
/O.CAN.KARX.FL.W.0047.000000T0000Z-180623T2055Z/
/TRCM5.1.ER.000000T0000Z.180622T0515Z.000000T0000Z.NO/
419 AM CDT Sat Jun 23 2018

The Flood Warning is cancelled for
  The Turtle Creek Near Austin 3NW.
* At  3:30 AM Saturday the stage was 10.3 feet.
* Flood stage is 10.5 feet.
* Forecast...The river crested below flood stage at 10.4 feet. The 
  river will continue to fall to 7.4 feet by Sunday morning.

$$

Boyne

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:26 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 20, 6:26 AM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
626 AM CDT Wed Jun 20 2018

.SHORT TERM...(Today and tonight)
Issued at 320 AM CDT Wed Jun 20 2018

Early this morning, areas of slow-moving showers continued to
affect the area, most notably across southeast MN in a zone of
greater low-level convergence in the vicinity of the mid-level
deformation zone.

An upper trough will deepen later today and tonight as it slowly
pushes eastward into the Missouri Valley. Out ahead of the trough,
scattered showers will remain possible at times with some
moisture transport into the mid-level baroclinic zone. Model
soundings/RH fields suggest clouds will hang tight over much of
the area, although some clearing is more likely over central into
north- central WI. The clouds should keep highs below average in
the 60s to low 70s, except mid to upper 70s farther north with
more sunshine.

Showers will rotate northward tonight across northeast IA into
southeast MN and southwest WI with stronger mid-level
frontogenesis north of the surface low as the upper trough
approaches. With the dynamic nature of the system, some thunder is
possible, although MUCAPEs should remain around 500 J/kg or less.
Feed of 1.5+ inch precipitable water values into northeast IA and
warm cloud depths near 4 km could support some heavier rains,
especially with any convection, although will have to watch the
northward extent of precip with the easterly flow on the north
side of the system.

.LONG TERM...(Thursday through Tuesday)
Issued at 320 AM CDT Wed Jun 20 2018

Little change in the forecast has been made for late this week
through early next week with model guidance in good agreement
overall.

The upper low will move southeast towards the mid Mississippi Valley
on Thursday. Low-level easterly flow will strengthen with the
gradient tightening on the northern side of the associated
surface cyclone as it progresses from IA into central IL by Friday
morning. Mid-level frontogenesis north of the upper low track
interacting with a moist environment (precipitable water over 1.5
inches) will lead rain chances primarily over far southeast MN
through northeast IA and southwest WI Thursday into Friday. An
influx of drier air to the north with easterly flow should
establish a fairly sharp northern cut-off to the precip. Little
change in airmass is expected through the weekend, so temp trends
will be modulated by clouds and precip, with 70s to low 80s in
areas with more sun, and 60s where thicker clouds and rain occur,
particularly Thursday and Friday.

The low pressure system will move into the eastern Great Lakes by
Saturday but weakly cyclonic flow will persist across the area, so
low shower/storm chances appear warranted. Some model differences
exist with placement of any weak upper shortwave troughs on
Sunday, so did also keep some low precip chances during this time.
All in all, a mostly dry weekend is expected.

Canadian high pressure will drop into the Great Lakes on Monday with
dry weather and seasonable temps. Moisture will quickly return
northward across the area Monday night into Tuesday ahead of an
upper trough that will lead to renewed thunderstorms chances on
Tuesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 626 AM CDT Wed Jun 20 2018

IFR to LIFR conditions are expected at times this morning in low
stratus and steadier rain showers at times. Conditions will very
slowly improve today to MVFR by late morning and eventually to VFR
later tonight as drier air edges in from the east. Showers and
storms are likley tonight across portions of northeast Iowa into
far southwest Wisconsin but these should remain south of the TAF
sites.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...JM
LONG TERM...JM
AVIATION...Wetenkamp
Hazardous weather outlook, Jun 20, 4:32 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
432 AM CDT Wed Jun 20 2018

MNZ079-086>088-096-WIZ017-029-032>034-041>044-053-055-211200-
Wabasha-Dodge-Olmsted-Winona-Houston-Taylor-Clark-Buffalo-
Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Richland-
432 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota into southwest and central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances for thunderstorms will continue into early next
week, but the probability for severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ094-095-WIZ054-061-211200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-Crawford-Grant-
432 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota and southwest Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible. Severe weather is not
expected, but locally heavy rainfall is possible, which could lead
to ponding on roadways.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances for thunderstorms will continue into early next
week, but the probability for severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed, but rainfall reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

JM/JRW

In the hours before

Local storm report, Jun 20, 7:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
718 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HEAVY RAIN       4 SW AUSTIN             43.63N 93.03W
06/20/2018  E2.51 INCH       MOWER              MN   PUBLIC

&&

Nearby

River Flood Warnings in Minnesota, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.